# SDR HEEA059912

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6220 · Main Rotor Head
- Part: Clevis Assy
- Part number: 214031615106
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMER DETERIORATED AND DEBONDED.
